Clique regular graphs

R. S. Bhat, Surekha R. Bhat, Smitha G. Bhat, Sayinath Udupa

Research output: Contribution to journalArticle

Abstract

A maximal complete subgraph of G is a clique. The minimum (maximum) clique number is the order of a minimum (maximum) clique of G. A graph G is clique regular if every clique is of the same order. Two vertices are said to dominate each other if they are adjacent. A set S is a dominating set if every vertex in V- S is dominated by a vertex in S. Two vertices are independent if they are not adjacent. The independent domination number is the order of a minimum independent dominating set of G. The order of a maximum independent set is the independence number. A graph G is well covered if. In this paper it is proved that a graph G is well covered if and only if is clique regular. We also show that.

Original languageEnglish
Pages (from-to)263-270
Number of pages8
JournalPertanika Journal of Science and Technology
Volume25
Issue number1
Publication statusPublished - 01-01-2017

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Chemical Engineering(all)
  • Environmental Science(all)
  • Agricultural and Biological Sciences(all)

Fingerprint Dive into the research topics of 'Clique regular graphs'. Together they form a unique fingerprint.

  • Cite this

    Bhat, R. S., Bhat, S. R., Bhat, S. G., & Udupa, S. (2017). Clique regular graphs. Pertanika Journal of Science and Technology, 25(1), 263-270.